MathSciNet Relay Station
MathSciNet bibliographic data
MR1267715 60B11 (46B09)
Latała, Rafał; Oleszkiewicz, Krzysztof On the best constant in the Khinchin-Kahane inequality. Studia Math. 109 (1994), no. 1, 101–104.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement